MathSciNet Relay Station
MathSciNet bibliographic data
MR1989693 (2004d:22009) 22E35 (22E50)
Waldspurger, J.-L. La formule de Plancherel pour les groupes $p$-adiques (d'après Harish-Chandra). (French) [The Plancherel formula for $p$-adic groups (after Harish-Chandra)] J. Inst. Math. Jussieu 2 (2003), no. 2, 235–333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement